PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Generalization of uniqueness theorems for nonarchimedean holomorphic curves

Volume 125 / 2020

Si Duc Quang Annales Polonici Mathematici 125 (2020), 183-192 MSC: Primary 11J97; Secondary 32H30. DOI: 10.4064/ap200122-24-4 Published online: 17 June 2020


By introducing a new method of estimating the counting function of an auxiliary function, we prove a new general uniqueness theorem for nonarchimedean holomorphic curves sharing few hyperplanes (counted without multiplicities).


  • Si Duc QuangDepartment of Mathematics
    Hanoi National University of Education
    136-Xuan Thuy, Cau Giay
    Hanoi, Vietnam
    Thang Long Institute of Mathematics and Applied Sciences
    Nghiem Xuan Yem, Hoang Mai
    Hanoi, Vietnam

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image